International Journal of Scientific and Research Publications

IJSRP, Volume 4, Issue 4, April 2014 Edition [ISSN 2250-3153]


Computation of Fuzzy Transportation Problem with Dual Simplex method
      Poonam Shugani, Dr. S. H. Abbas, Dr. Vijay Gupta
Abstract: This paper deals with the transportation problem that has fuzzy cost coefficient. In this paper the aim of work is to introduce dual simplex method to solve transportation problem with fuzzy objective functions. The fuzzy objective functions have fuzzy demand and supply coefficients, which are represented as fuzzy numbers. For this we are solving fuzzy transportation problem by dual simplex method.

Reference this Research Paper (copy & paste below code):

Poonam Shugani, Dr. S. H. Abbas, Dr. Vijay Gupta (2018); Computation of Fuzzy Transportation Problem with Dual Simplex method; Int J Sci Res Publ 4(4) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0414.php?rp=P282591
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.